# SDR USAAD97126

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ground Sense Rod
- Part number: 3955923507
- Condition: Out Of Adjust
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 8002 - AFTER TAKEOFF FROM BWI, CREW WAS UNABLE TO RETRACT THE LANDING GEAR.  FLIGHT RETURNED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RIGGED THE NOSE LANDING GEAR GROUND SENSE ROD ASSEMBLY WHICH HAD BEEN RECENTLY REPLACED.  (X)
